RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Petrunin Maksim Maksimovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:199
Abstract pages:440
Full texts:85
References:59
E-mail: ,

http://www.mathnet.ru/eng/person78333
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. P. Platonov, M. M. Petrunin, “On New Arithmetic Properties of Determinants of Hankel Matrices”, Dokl. Akad. Nauk, 481:5 (2018),  484–485  mathnet; Dokl. Math., 98:1 (2018), 370–372  isi  scopus
2. V. P. Platonov, M. M. Petrunin, “Groups of $S$-units and the problem of periodicity of continued fractions in hyperelliptic fields”, Tr. Mat. Inst. Steklova, 302 (2018),  354–376  mathnet; Proc. Steklov Inst. Math., 302 (2018), 336–357  isi  scopus
2016
3. V. P. Platonov, M. M. Petrunin, “$S$-units in hyperelliptic fields and periodicity of continued fractions”, Dokl. Akad. Nauk, 470:3 (2016),  260–265  mathnet  elib; Dokl. Math., 94:2 (2016), 532–537  isi  elib  scopus
4. V. P. Platonov, M. M. Petrunin, “$S$-Units and periodicity in quadratic function fields”, Uspekhi Mat. Nauk, 71:5(431) (2016),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:5 (2016), 973–975  isi  scopus
2015
5. M. M. Petrunin, “Calculation of the fundamental $S$-units in hyperelliptic fields of genus $2$ and the torsion problem in the jacobians of hyperelliptic curves”, Chebyshevskii Sb., 16:4 (2015),  250–283  mathnet  elib
6. V. P. Platonov, M. M. Petrunin, “Fundamental $S$-units in hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves”, Dokl. Akad. Nauk, 465:1 (2015),  23–25  mathnet  elib; Dokl. Math., 92:3 (2015), 667–669  isi  scopus
7. V. P. Platonov, M. M. Petrunin, “New curves of genus 2 over the field of rational numbers whose Jacobians contain torsion points of high order”, Dokl. Akad. Nauk, 461:6 (2015),  638–639  mathnet  mathscinet  zmath  elib; Dokl. Math., 91:2 (2015), 220–221  isi  scopus
2013
8. V. P. Platonov, V. S. Zhgun, M. M. Petrunin, “On the simplicity of Jacobians for hyperelliptic curves of genus 2 over the field of rational numbers with torsion points of high order”, Dokl. Akad. Nauk, 450:4 (2013),  385–388  mathnet  zmath; Dokl. Math., 87:3 (2013), 318–321  isi  scopus
2012
9. V. P. Platonov, M. M. Petrunin, “On the torsion problem in jacobians of curves of genus 2 over the rational number field”, Dokl. Akad. Nauk, 446:3 (2012),  263–264  mathnet  mathscinet  zmath; Dokl. Math., 86:2 (2012), 642–643  isi  scopus
10. V. P. Platonov, M. M. Petrunin, “New orders of torsion points in Jacobians of curves of genus 2 over the rational number field”, Dokl. Akad. Nauk, 443:6 (2012),  664–667  mathnet  mathscinet  zmath; Dokl. Math., 85:2 (2012), 286–288  isi  scopus
2011
11. Yu. V. Kuznetsov, M. M. Petrunin, “A fast algorithm for checking the degeneracy of Hankel matrices”, Chebyshevskii Sb., 12:2 (2011),  60–67  mathnet  mathscinet

Presentations in Math-Net.Ru
1. S-
M. M. Petrunin
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019